# SDR CA030714001

- Difficulty date: July 8, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 23,390 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5751 · Ailerons
- Part: Counterweight
- Part number: 2734027001
- Condition: Torn
- Location: Lt Aileron
- Part time: 23,729 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT DISCOVERED ON HIS POST FLIGHT WALKAROUND THAT THE LT AILERON COUNTERWIEGHTWAS HANGING DOWN ON THE INBOARD END OF THE AILERON. THE AILERON WAS REMOVED AND THE BALANCE WEIGHT WAS FOUND TO HAVE TORN OUT OF THE INBOARD BOLT HOLE. THE DAMAGED PART OF THE WEIGHT WAS CUT OFF AND AILERON BALANCED CHECK IAW SA226TC SRM AND FOUND TO BE WITHIN LIMITS. THE BALANCE WEIGHTS WHERE THEN SECURED WITH PRO SEAL.THE MATERIAL FOR THE BALANCE WEIGHT IS QUITE SOFT AND TENDS TO DROOP WITH TIME. WE HAVE CHECKED OTHER AIRCRAFT AND FOUND SOME WEIGHTS TO BE SLIGHTLY DROOPING.
